| Model Number |
80-0728 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
To date, the device has not returned for evaluation.The root cause has been established through acumed's health hazard evaluation process.Acumed is taking appropriate actions to address this root cause.Additional reporting on this event will be provided as a follow up report if alternative information becomes available.
Event or Problem Description
It was reported that during the procedure, they experienced breakage of the screwdriver tip.The tip of the screwdriver broke and remained stuck in the screw, and remains in situ.